MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Hypoglycemia (1912); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Senseonics was made aware of an incident where user reported hypoglycemic event on (b)(6) 2024 where user's sg was 63 mg/dl and bg was 83 mg/dl.After dms reviews the values of bg and sg were confimed and user received low glucose alert on (b)(6)2025 3:36 am.The user did not treat as he mentioned that his bg was fine at the time of event.The user was advised to follow up with the hcp for further medical guidance.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The user reported having a low glucose event on jan-10-2025 between 3:39 am where user's sg was 63 mg/dl and bg was 83 mg/dla review of the data management system (dms) data revealed that on 10-jan-2025 at 10:36 am user's sg was 63 mg/dl and bg was 83 mg/dl.A review of the alert history revealed that the user received a low glucose alert at 3:36 am as user's sg value was below the threshold of 65 mg/dl.User did not seek medical treatment and believed that they were not having a low glucose event.User's hcp was not aware of the event.The user was advised to follow up with their hcp for medical guidance.An case ((b)(4)) was created to address the sensor's inaccuracies and under this case it was determined that the sensor had deviated from normal behavior and an rma was issued for further investigation.Upon receipt, visual inspection and functional testing was performed and no anomalies were observed for all returned parts.The failure mode could not be reproduced during the returned product analysis testing, and this may occur in some instances where the failure mode that presents itself in the body is not reproduced in the lab.The potential root of inaccuracies cause may be related to an issue with the in vivo state of the sensor hydrogel.B4.Date of this report 12 may 2025.G3.Date received by the manufacturer? 12 may 2025.H3.Device evaluated by manufacturer? yes.H6.Health effect - clinical code updated to 4582.H6.Component code updated to 510.H6.Type of investigation updated to 10.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21340538
Report Number3009862700-2025-00109
Device Sequence Number15603008
Product Code SBA
UDI-Device Identifier00817491022912
UDI-Public00817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/17/2024
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number138625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date02/08/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale